# SDR SIMA20170121003

- Difficulty date: January 21, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,303 hours, 37,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525673001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 PREVIOUS REPAIR GOUGED BTW STR 12R - 13R. PERFORMED PERMANENT REPAIR ON FR 65 BTW STR 12R-13R IAW ERS-EM-53MR-2545.
